Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 93, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 8, 2008, 10:55 AM CDT for 4 counties in Illinois. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 10:55 AM CDT (15:55 UTC)
- Expired
- Jun 8, 2008, 12:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Bureau County, IL, Henry County, IL, Putnam County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 85 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 11:05 AM CDT | TSTM WND DMG | Sterling, IL | TREE LIMBS OVER 6 INCHES IN DIAMETER DOWN AT NUMEROUS LOCATIONS ON THE WEST SIDE OF TOWN. POWER/CABLE LINES DOWN. STILL HAVE OUTAGES OVER AN HOUR LATER. DELAYED REPORT. OCCURRED BETWEEN 1105-1110 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 9:47 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 081555
SVRDVN
ILC011-073-155-195-081700-
/O.NEW.KDVN.SV.W.0093.080608T1555Z-080608T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 AM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
SOUTHEASTERN HENRY COUNTY IN NORTHWEST ILLINOIS...
EASTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL NOON CDT.
* AT 1051 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM 17 MILES NORTHEAST OF STERLING TO HOOPPOLE TO
CAMBRIDGE...OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF MOUNT
MORRIS TO 15 MILES NORTH OF KEWANEE TO CAMBRIDGE...AND MOVING EAST
AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WALNUT AND GALVA AROUND 1100 AM CDT...
WALNUT...SHEFFIELD AND KEWANEE AROUND 1105 AM CDT...
WYANET AND BUDA AROUND 1110 AM CDT...
TISKILWA...PRINCETON AND LA MOILLE AROUND 1115 AM CDT...
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 26 AND
72.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 27 AND
28.
THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 38 AND 43.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4110 8917 4110 8935 4115 8934 4114 8964
4123 8966 4123 8986 4115 8988 4115 9002
4123 9037 4147 8995 4194 8965 4193 8963
4159 8963 4159 8917
TIME...MOT...LOC 1555Z 288DEG 57KT 4200 8948 4144 8984
4126 9016
$$
ERVIN3 follow-up statements
000
WWUS53 KDVN 081632
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1132 AM CDT SUN JUN 8 2008
ILC195-081642-
/O.CAN.KDVN.SV.W.0093.000000T0000Z-080608T1700Z/
WHITESIDE IL-
1132 AM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHITESIDE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING
WINDS HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING GUSTY WINDS AND
BRIEF HEAVY RAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4110 8917 4110 8935 4115 8934 4114 8963
4123 8966 4123 8986 4115 8988 4115 9002
4123 9037 4159 8963 4159 8917
TIME...MOT...LOC 1632Z 286DEG 36KT 4184 8927 4128 8964
4110 8997
$$
ILC011-073-155-081700-
/O.CON.KDVN.SV.W.0093.000000T0000Z-080608T1700Z/
PUTNAM IL-HENRY IL-BUREAU IL-
1132 AM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
BUREAU...SOUTHERN HENRY AND PUTNAM COUNTIES...
AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM 21 MILES NORTH OF VAN ORIN TO BUDA TO
GALVA...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF DIXON TO 13
MILES EAST OF KEWANEE TO 10 MILES SOUTHWEST OF KEWANEE...MOVING EAST
AT 41 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
VAN ORIN...TISKILWA...PRINCETON AND DOVER AROUND 1140 AM CDT...
ZEARING...MILO...MALDEN AND LA MOILLE AROUND 1145 AM CDT...
LONE TREE CORNERS AND LAKE THUNDERBIRD AROUND 1150 AM CDT...
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 29 AND
72.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 28 AND
29.
THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4110 8917 4110 8935 4115 8934 4114 8963
4123 8966 4123 8986 4115 8988 4115 9002
4123 9037 4159 8963 4159 8917
TIME...MOT...LOC 1632Z 286DEG 36KT 4184 8927 4128 8964
4110 8997
$$000
WWUS53 KDVN 081646
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1146 AM CDT SUN JUN 8 2008
ILC011-073-155-081700-
/O.CON.KDVN.SV.W.0093.000000T0000Z-080608T1700Z/
PUTNAM IL-HENRY IL-BUREAU IL-
1146 AM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
BUREAU...SOUTHEASTERN HENRY AND NORTHWESTERN PUTNAM COUNTIES...
AT 1141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM 20 MILES NORTH OF LA MOILLE TO WYANET TO
KEWANEE MUNICIPAL AIRPORT...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF ROCHELLE TO PRINCETON TO KEWANEE...MOVING EAST AT 41
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SEATONVILLE...OTTVILLE...MILO AND HOLLOWAYVILLE AROUND 1155 AM
CDT...
LADD...LAKE THUNDERBIRD...MORONTS AND LONE TREE CORNERS AROUND NOON
CDT...
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 39 AND
72.
THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4132 8918 4125 8933 4115 8946 4114 8963
4123 8966 4123 8986 4117 8987 4115 8990
4118 9006 4132 8986 4157 8968 4159 8964
4159 8917
TIME...MOT...LOC 1646Z 286DEG 36KT 4179 8909 4134 8948
4117 8987
$$
ERVIN000
WWUS53 KDVN 081656
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1156 AM CDT SUN JUN 8 2008
ILC011-073-155-081706-
/O.EXP.KDVN.SV.W.0093.000000T0000Z-080608T1700Z/
PUTNAM IL-HENRY IL-BUREAU IL-
1156 AM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR BUREAU...SOUTHEASTERN HENRY
AND NORTHWESTERN PUTNAM COUNTIES EXPIRES AT NOON CDT...
THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4132 8918 4125 8933 4115 8946 4114 8963
4123 8966 4123 8986 4117 8987 4115 8990
4118 9006 4132 8986 4157 8968 4159 8964
4159 8917
TIME...MOT...LOC 1656Z 286DEG 36KT 4175 8896 4131 8935
4114 8975
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:06 AM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 8, 6:06 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 606 AM CDT SUN JUN 8 2008 .SYNOPSIS... LOW PRESSURE IN THE CENTRAL PLAINS WITH FRONTAL BOUNDARY ACROSS NORTHEAST IOWA AND INTO CENTRAL WISCONSIN. THE LOW WILL TRACK INTO THE GREAT LAKES ON MONDAY GRADUALLY SHIFTING THE BOUNDARY TO OUR SOUTHEAST. A COUPLE OF DAYS OF QUIET WEATHER ABOUT MID-WEEK AS UPPER TROUGH SWINGS BY AND WEAK RIDGING OCCURS. ANOTHER DEEP TROUGH MOVES INTO THE WESTERN UNITED STATES RETURNING THE PERSISTENT STORMY PATTERN TO THE REGION LATE IN THE WEEK AND INTO NEXT WEEKEND. ..HAASE.. && .SHORT TERM...TONIGHT AND MONDAY... FRONTAL BOUNDARY EXTENDS FROM WESTERN KS TO NORTHEAST IA AND INTO CENTRAL WI. VERY JUICY AIR SOUTH OF THE BOUNDARY COUPLED WITH FAIRLY STRONG LOW LEVEL JET THAT PERSISTS ALL DAY AND INTO TONIGHT. THIS WILL CONTINUE TO GENERATE THUNDERSTORMS ACROSS MUCH OF THE DVN CWA. OTHER THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE THIS AFTERNOON AND INTO TONIGHT. WILL CONTINUE FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR AREAS ALONG AND NORTH OF I-80. HOWEVER AS BOUNDARY SAGS SOUTHWARD A HEAVY RAIN EVENT APPEARS TO BE SHAPING UP FOR LATER TONIGHT AND MONDAY ESPECIALLY ACROSS THE SOUTHERN AND EASTERN CWA. THE WATCH WILL PROBABLY NEED TO BE EXPANDED ON MONDAY TO COVER THAT PORTION OF THE CWA AND WILL NEED TO BE EXTENDED TO INCLUDE MUCH OF MONDAY. .LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY... UPPER TROUGH WILL SWING THROUGH THE REGION BY TUESDAY SHOVING BOUNDARY DOWN TO OUR SOUTH. WEAK RIDGING OCCURS ABOUT MID-WEEK GIVING US A COUPLE OF QUIET DAYS. DEEP TROUGH MOVES INTO THE WESTERN UNITED STATES LATER IN THE WEEK RETURNING THE SOUTHWEST FLOW ALOFT. THIS WILL BRING THE BOUNDARY BACK INTO THE REGION ALONG WITH WARM JUICY AIR. STORMY PATTERN SHOULD START UP AGAIN LATE IN THE WEEK AND INTO NEXT WEEKEND. ..HAASE.. && .AVIATION... SHOWERS/TSTMS WILL BE FAIRLY WIDESPREAD ACROSS THE AREA THIS MORNING... ESPECIALLY NORTH OF I 80 AND WEST OF THE MISSISSIPPI... AS CENTRAL IA CONVECTION MOVES EAST WHILE ADDITIONAL ELEVATED CONVECTION BLOSSOMS ON NOSE OF VEERED 50-60 KT LOW LEVEL JET. RESIDUAL BOUNDARIES LIKELY TO FUEL ADDITIONAL STORM DEVELOPMENT THIS AFTERNOON WITH POTENTIAL UPGROWTH INTO ONE OR MORE THUNDERSTORM COMPLEXES TONIGHT AHEAD OF A COLD FRONT AS IT SAGS SOUTHWARD ACROSS THE AREA. CIGS GENERALLY LOWER VFR RANGE TO MVFR EXCEPT IFR CONDITIONS WITH STORMS. ..05.. && .HYDROLOGY... FLASH FLOOD THREAT CONTINUES TODAY THROUGH MONDAY AS THE BOUNDARY SAGS SLOWLY SOUTHEAST. AT LEAST SEVERAL INCHES OF RAIN CAN BE EXPECTED OVER MUCH OF THE CWA WITH VERY MOIST AIR IN PLACE. ANY INTENSE THUNDERSTORM OR TRAINING OF STORMS WILL BE CAPABLE OF PRODUCING SEVERAL INCHES OF RAIN IN A SHORT PERIOD OF TIME. IT IS NOT OUT OF THE QUESTION THAT SOME AREAS COULD EXCEED 6 INCHES OF RAIN IF THUNDERSTORMS PERSIST FOR SEVERAL HOURS. THIS ADDITIONAL RAINFALL WILL INCREASE THE SEVERITY OF THE CURRENT FLOODING SITUATION. ..HAASE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE- IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT. IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-WHITESIDE. MO...NONE. && HAASE/05
Hazardous weather outlook, Jun 8, 4:45 AM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 445 AM CDT SUN JUN 8 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-091000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 445 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. THE MAIN THREAT WILL BE DAMAGING WINDS OVER 70 MPH...BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...THE STRONGER STORMS WILL PRODUCE VERY HEAVY RAIN WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 80 FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HEAVY RAIN AND POSSIBLE FLASH FLOOD EVENT IS SHAPING UP ON MONDAY FOR PORTIONS OF EASTERN IOWA...WESTERN ILLINOIS AND NORTHEAST MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED. A COLD FRONT WILL SAG SOUTHEAST ACROSS THE REGION PROVIDING THE FOCUS FOR NUMEROUS THUNDERSTORMS PRODUCING HEAVY RAIN. AT LEAST SEVERAL INCHES OF RAIN IS POSSIBLE WHICH COULD CAUSE FLASH FLOODING. THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER FROM DUBUQUE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. HAASE
In the hours before
Local storm report, Jun 8, 10:05 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM TSTM WND GST 1 N LONG GROVE 41.71N 90.58W
06/08/2008 E50 MPH SCOTT IA NWS EMPLOYEE
WIND GUST OF 40 TO 50 MPH.
&&
ELLIOTTLocal storm report, Jun 8, 10:14 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1014 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG 3 N DEWITT 41.87N 90.55W
06/08/2008 CLINTON IA TRAINED SPOTTER
WIND GUST ESTIMATED UP TO 60 MPH DOWNED 2 TO 3 INCH
DIAMETER BRANCHES.
&&
12Local storm report, Jun 8, 10:16 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM TSTM WND GST DEWITT 41.82N 90.55W
06/08/2008 E60 MPH CLINTON IA NWS EMPLOYEE
55 TO 60 MPH.
&&
ELLIOTTLocal storm report, Jun 8, 10:18 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1018 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM TSTM WND GST 5 SSE SABULA 42.00N 90.12W
06/08/2008 M60 MPH CARROLL IL TRAINED SPOTTER
3 INCH BRANCHES BLOWN DOWN.
&&
ELLIOTTLocal storm report, Jun 8, 10:20 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1020 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM TSTM WND GST 2 W FREEPORT 42.29N 89.67W
06/08/2008 E60 MPH STEPHENSON IL TRAINED SPOTTER
5 INCH BRANCHES DOWN.
&&
ELLIOTTLocal storm report, Jun 8, 10:40 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1040 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 3 SE GARRISON 42.11N 92.10W
06/08/2008 BENTON IA TRAINED SPOTTER
FIELD WATERWAYS REPORTED FULL OF WATER AND FLOWING. LOCAL
CREEKS RISING RAPIDLY OUT OF THEIR BANKS WITH AT LEAST
MODERATE RAINFALL STILL OCCURRING AT TIME OF REPORT.
&&
12The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 9:18 PM CDT | River Flood Warning | DVN | Stephenson | 18 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Jo Daviess | 12 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Jo Daviess | 14 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Carroll, Jo Daviess | 10 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 15 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 17 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island | 16 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island | 20 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 21 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 21 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Hancock | 26 days |
| Jun 8, 8:58 AM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 32 min |
| Jun 8, 10:00 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess | 45 min |
| Jun 8, 10:17 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 45 min |
| Jun 8, 10:27 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 47 days |
| Jun 8, 10:27 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 28 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.